Majorization, randomness and dependence for multivariate distributions

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Majorization, randomness and dependence for multivariate distributions

TitleMajorization, randomness and dependence for multivariate distributions
Publication TypeJournal Article
Year of Publication1987
AuthorsJoe, H
JournalAnnals of Probability
Volume15
Pagination1217-1225
Date PublishedJUL
ISSN0091-1798
DOI10.1214/aop/1176992093